Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Minor surgery for removal of bartholin cyst under general anesthesia, on medicines, body ache, difficulty while swallowing. Normal?

Hi, I just had a minor surgery for removal of bartholin cyst yesterday afternoon. I was given tablet cipran, pan-d and Emzoflam. For some reason since last night my entire neck and chest region feel very sore, my body hurts. I was Under mild general anesthesia for the procedure. Is this normal to feel such body ache? I also feel some pain while swallowing .
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
This is common ailments after giving general anesthesia.
This will remain for 1-2 days.
Feeling of pain while swallowing might be due to procedure of putting intratrachial tubing inside the mouth.
Do warm water gargling or listerine gargle.
Ok and bye.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor